# SDR CA070717016

- Difficulty date: July 5, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 6,504 hours
- Engine: Lyc O320H2AD
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: C5895120103
- Part serial: 3587
- Condition: Intermittent
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) EARLY ACTIVATION. SELF-ACTIVATION REPORTED TWICE. (TC NR 20070717016)
